# SDR ABXA9600040

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 360-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED LONGERON 27L, FUSELAGE STATIONS 360-420 HAVE SEVERAL SPOTS OF CORROSION.  REPAIRED LONGERON 27L UPPER FLANGE AT FUSELAGE STATION 360 J-420 THAT WAS CORRODED IAW ABX REA D853-12871MR.
